Translator Disclaimer
June 1943 Contributions to the problem of Geöcze
Harry D. Huskey
Duke Math. J. 10(2): 249-257 (June 1943). DOI: 10.1215/S0012-7094-43-01023-3

Abstract

No abstract available

Citation

Download Citation

Harry D. Huskey. "Contributions to the problem of Geöcze." Duke Math. J. 10 (2) 249 - 257, June 1943. https://doi.org/10.1215/S0012-7094-43-01023-3

Information

Published: June 1943
First available in Project Euclid: 22 February 2004

zbMATH: 0061.10703
MathSciNet: MR0008426
Digital Object Identifier: 10.1215/S0012-7094-43-01023-3

Subjects:
Primary: 27.2X

Rights: Copyright © 1943 Duke University Press

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • June 1943
Back to Top